# SDR YENA2024080801102

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 767 hours, 112 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'AIR BLEED CLASS 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); REF TSM TASK 36-00-00-810-804-A, PERFORMED BITE TEST OF EBAS REF AMM 36-11-00. OPS TEST OK. NO FAULTS NOTED. NO FAULTS DETECTED ON GROUND REPORT OR TSD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
